Still aching. Worse in hot weather

After my tsh was 0.01 and then 0.03 the doctor dropped my medication to 50mgs from 75mgs. I ache all over and my last test was tsh .28 t4 15.2 and t3 5. When my tsh was 0.03 and 0.01 my t4 was 20 and 21 respectively and t3 5.1

The doctor dropped it as I had an episode of racing heartbeat. But on lower dose I seem to ache more. Particularly in this heat. Does anyone know what is going on. Also I have started to experience clicking joints and loss of muscle tone.

Skip

Featured Content

Join our community

The community helps everyone affected by thyroid conditions by providing support, information and guidance.

Follow

Featured by HealthUnlocked

3 Replies

oldestnewest
  • Gillybabe,

    If 50mcg is too much and 75mcg is not enough ask your GP to prescribe 50/75mcg alternate days.

  • Thank you Clutter

  • Hi there, both tests don't show too much difference to be honest. Your T3 has been 5.1 and 5 on the different doses. Have you had all the other tests and deficiencies tested for as normally advised on here as might be something else causing these issues rather than being hypo. I wouldn't normally have hypo symptoms with those results although I'm aware we're all a little different. If you left it 24 hours before blood test too, they would be a little more optimal normally too.

    Have had B12, Vit D, FOlate and iron tested and have you tried a gluten free diet? These would be my first suggestions. Iron and Vit D have effects on my heart and gluten makes everything ache in me lol. Also check the basics - are you eating a healthy diet, are you drinking enough water, do you have any other food intolerances, have you checked your blood sugar levels and so on.

    Hope you feel better soon though :-)

You may also like...